Zurück zu den Preprints des Jahres 2009


Uniqueness for the Coagulation-Fragmentation Equation with Strong Fragmentation

by Giri, A.K., Kumar, J., Warnecke, G..

Series: 2009-34, Preprints

45J05 Integro-ordinary differential equations
34A34 Nonlinear equations and systems, general

The existence of at least one mass conserving solution for continuous coagulation-fragmentation equation has been established by Escobedo et al. (J. Differ. Equations 195, 2003,143-174) for a large class of coagulation kernels under strong binary fragmentation. In this work, uniqueness of mass conserving solutions is demonstrated with some additional restrictions on the kernels.

Particles; Coagulation; Strong Fragmentation; Uniqueness